International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 569765 | https://doi.org/10.1155/IJMMS.2005.3685

R. K. Raina, Deepak Bansal, "Coefficient estimates and subordination properties associated with certain classes of functions", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 569765, 11 pages, 2005. https://doi.org/10.1155/IJMMS.2005.3685

Coefficient estimates and subordination properties associated with certain classes of functions

Received08 Jun 2005
Revised13 Sep 2005

Abstract

This note investigates coefficient estimates and subordination properties for certain classes of normalized functions (which are essentially defined by means of a Hadamard product of two analytic functions). We exhibit several interesting consequences of our main results, and in the process, we are also led to the corrected forms of the results given by Owa and Nishiwaki (2002).

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views81
Downloads357
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.